# SDR CALA0200021

- Difficulty date: January 17, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 50,221 hours, 27,385 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314A10102
- Condition: Delaminated
- Location: #1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND #1 ENGINE NOSE COWL DELAMINATED. THE NOSE COWL WAS REMOVED AND REPLACED IAW MM 71-11-01.
